Research Repository

A Division Algebraic Framework for Multidimensional Support Vector Regression

Shilton, Alistair and Lai, Daniel and Palaniswami, Marimuthu (2009) A Division Algebraic Framework for Multidimensional Support Vector Regression. IEEE Transactions on Systems, Man and Cybernetics Part B, 40 (2). pp. 517-528. ISSN 1083-4419

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID18436, Clifford algebra, complex numbers, division algebra, multidimensional regression, multiple input–multiple output (MIMO), quaternions, support vector regression (SVR)
Subjects: Faculty/School/Research Centre/Department > Centre for Ageing, Rehabilitation, Exercise & Sport Science (CARES)
FOR Classification > 0903 Biomedical Engineering
SEO Classification > 970111 Expanding Knowledge in the Medical and Health Sciences
Depositing User: VUIR
Date Deposited: 21 Nov 2011 05:53
Last Modified: 16 Mar 2015 04:09
URI: http://vuir.vu.edu.au/id/eprint/4582
DOI: doi.org/10.1109/TSMCB.2009.2028314
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar